Log in to save to my catalogue

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Metho...

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Metho...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_miscellaneous_1677961616

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method

About this item

Full title

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method

Publisher

Cairo, Egypt: Hindawi Publishing Corporation

Journal title

Mathematical problems in engineering, 2015-01, Vol.2015 (2015), p.1-7

Language

English

Formats

Publication information

Publisher

Cairo, Egypt: Hindawi Publishing Corporation

More information

Scope and Contents

Contents

The two-dimensional nonlinear wave equations are considered. Solution to the problem is approximated by using optimal homotopy asymptotic method (OHAM). The residual and convergence of the proposed method to nonlinear wave equation are presented through graphs. The resultant analytic series solution of the two-dimensional nonlinear wave equation sh...

Alternative Titles

Full title

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_miscellaneous_1677961616

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_miscellaneous_1677961616

Other Identifiers

ISSN

1024-123X

E-ISSN

1563-5147

DOI

10.1155/2015/380104

How to access this item